# SDR DALA2024040404094

- Difficulty date: March 30, 2024
- Submitted: April 4, 2024
- Operation: Air carrier
- Aircraft: N556NW
- Make and model: Boeing 757251
- Aircraft serial: 33392
- Aircraft time: 58,817 hours, 26,574 cycles
- System (JASC): 5240 · Service Doors
- Part: Snubber
- Part number: 7057744
- Part serial: 12131
- Condition: Out Of Limits
- Location: R1 Door
- Part time: 82,899 hours, 29,149 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OUT OF LIMIT SNUBBER PIN LENGHT AT 1R PASSENGER DOOR.   SUMMARY OF NRC 00103: DAMAGED ROTARY SNUBBER AT 1R PASSENGER DOOR WAS REPLACED FOR A SERVICEABLE ROTARY SNUBBER PER B757-200 AMM 52- 11-10. (0269986)
